# SDR AALA20100706DFW06

- Difficulty date: July 5, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 46,632 hours, 6,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS PARTITION, AFT RIGHT SIDE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
